«  On the Distribution of the search cost for the move-to-front rule with random weights »  J. Appl. Prob. 41, (2004). Authors J. Barrera and C. Paroissin.

« On de Random Spliting of the Interval » Statistic & Probability Letters 66, (2004). Authors  J. Barrera and T. Huillet.

« On the stationary search cost for the Move-to-Root rule with random weights »

Authors  J. Barrera and C. Paroissin. Poster accepted for Third Colloquium on Mathematics and Computer Science Vienna, Austria. September 2004.


« Size-biased permutation of Dirchlet partition and Search cost Distribution. »  Authors J. Barrera, T. Huillet, and C. Paroissin. Probab. Engrg. Inform. Sci. 19 (2005), no. 1, 83–97.

 « Limiting search cost distribution for move-to-front rule with random request probabilities »  Authors J. Barrera, T. Huillet, and C. Paroissin. Operating reaserch letters, 2006, 24 no.5, 557—563.

 « Cutoff for n-tuples of exponentially converging processes » Authors  J. Barrera, B. Lachaud, and B. Ycart. Stochastic processes and their aplications, (116), (2006) 1433-1446.

"A law of large numbers for random partitions of the interval and the limiting search-cost of the move-to-front strategy" Authors J. Barrera and J. Fontbona,  Submitted.